# SDR 2018FA0000199

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: General aviation
- Make and model: Found FBA-2C1
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Part number: C3051
- Condition: Corroded
- Location: Elevator
- Part time: 1,764 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CORROSION FOUND ON ELEVATOR PUSH/PULL ROD. THE CORROSION PRESENTED ITSELF AS A SMALL BIT OF TOPICAL EXTERNAL CORROSION BUT WHEN UNIT WAS CLEANED FOR FURTHER INSPECTION AND ANALYSIS IT APPEARS CORROSION WAS INTERNAL TO EXTERNAL AND PENETRATED THE TUBING DIAMETER ALL THE WAY THROUGH.
